# SDR SWAA2016010747747

- Difficulty date: November 22, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 64,203 hours, 51,239 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FASTENER HOLE INBD OF WING RSS 224.14 INDICATED AS HOLE NR 5, CRACKED IN UPPER REAR SPAR.  REPAIRED CHORD IAW EA.
